MathSciNet Relay Station
MathSciNet bibliographic data
MR756037 (86h:46033) 46B25 (32A35 46J15)
Godefroy, Gilles Sous-espaces bien disposés de $L\sp{1}$-applications. (French) [Well-located subspaces of $L\sp{1}$-mappings] Trans. Amer. Math. Soc. 286 (1984), no. 1, 227–249.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement